# SDR N6WA2025041903

- Difficulty date: April 18, 2025
- Submitted: April 19, 2025
- Operation: Air carrier
- Aircraft: N540GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10253
- Aircraft time: 42,736 hours, 31,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313531S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ATTACHED FLANGE AND WEB AT FS295 BETWEEN STGR26L AND STGR25R.   REMOVED AND REPLACED FRAME AND ATTACHED FLANGE IAW AWATS EO-25-CRJ5-53-066 AND GOJET EO-C550-53MR-065-O.
